Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 539860, 21 pages
http://dx.doi.org/10.1155/2010/539860
Research Article

Estimation of the Parameters of the Reversed Generalized Logistic Distribution with Progressive Censoring Data

1Faculty of Computers and Informatics, Zagazig University, Zagazig 44519, Egypt
2Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 30 October 2010; Revised 20 December 2010; Accepted 23 December 2010

Academic Editor: Attila Gilányi

Copyright © 2010 Z. A. Abo-Eleneen and E. M. Nigm. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. A. Abo-Eleneen and E. M. Nigm, “Estimation of the Parameters of the Reversed Generalized Logistic Distribution with Progressive Censoring Data,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 539860, 21 pages, 2010. https://doi.org/10.1155/2010/539860.